Hristova, S. G., S. I. Kostadinov
Integral inequalities for piecewise-continuous functions of many variables
The paper is published: Rostocker Mathematisches Kolloquium, Rostock. Math. Kolloq. 50, 9-18 (1997)
34A40 Differential inequalities
45J05 Integro-ordinary differential equations
Abstract: There exist various generalizations of Bellman-Gronwall-Bihari
inequalities. These generalizations have been
widely quoted by many mathematicians inproving uniqueness,
boundedness, continuous dependence and stability.

In this paper we establish integral inequalities for
piecewise-continuous functions of many variables. These
generalizations are motivated by specific applications
to the theory of impulsive partial differential equations.

Keywords: Differential inequalities, Integro-ordinary differential equations